Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 747596, 8 pages
Research Article

Game Cross Efficiency for Systems with Two-Stage Structures

1School of Business Administration, Hunan University, Changsha 410082, China
2Kent Business School, University of Kent, Canterbury CT2 7PE, UK

Received 14 December 2013; Accepted 13 January 2014; Published 4 March 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 Chaoqun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaoqun Ma, Debin Liu, Zhongbao Zhou, Wei Zhao, and Wenbin Liu, “Game Cross Efficiency for Systems with Two-Stage Structures,” Journal of Applied Mathematics, vol. 2014, Article ID 747596, 8 pages, 2014. doi:10.1155/2014/747596